MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LAP,GRASP,ATRAUM,SLIDE LOCK,ROT,5MM,35CM

Medline Industries, LP MEDLINE; LAP,GRASP,ATRAUM,SLIDE LOCK,ROT,5MM,35CM
Catalog Number MDS527333SP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Other
Event or Problem Description
It was reported that "tip of the instrument ( laparoscopic grasper ) is broken.".
 
Additional Manufacturer Narrative
The customer reported that during robotic colectomy, lysis of adhesion, when the instruments were being pulled out of the patient's abdomen, the md, assistant and scrub noticed that the tip of the laparoscopic grasper was broken.No sample or photo was received for investigation; finished good production records were reviewed, but medline was unable to review the dhr as the lot was not provided, and component trending was reviewed.At this time, the reported complaint cannot be confirmed as medline was not able to investigate the issue.The cause was updated to unconfirmed defect - sample required to determine cause, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LAP,GRASP,ATRAUM,SLIDE LOCK,ROT,5MM,35CM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield 60093--275
MDR Report Key50933253
Report Number1417592-2026-52933
Device Sequence Number9509096
Product Code HET
UDI-Device Identifier10884389959367
UDI-Public10884389959367
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K925079
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue NumberMDS527333SP
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age70 YR
Patient SexUnknown